MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 5 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 5 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-512
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2016: patient underwent bilateral knee replacements for osteoarthritis.Depuy implants placed with depuy cement x2 (both knees).No intraoperative complications.On (b)(6) 2017: patient underwent a right knee revision for pain and mid flexion instability.A rare gram+ cocci was found on cultures, but was thought to be a contaminate given the clinical picture.The tibial tray was found to be loose at the cement to implant interface.The tibial tray and insert were revised.The femoral component and patella were left implanted with no allegations.Depuy tibial tray, tibial stem, and insert were placed.Competitor cement was used at revision.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS RP INSRT SZ 5 12MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11581021
Report Number1818910-2021-06264
Device Sequence Number14480195
Product Code NJL
UDI-Device Identifier10603295052470
UDI-Public10603295052470
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model Number1516-50-512
Device Catalogue Number151650512
Device Lot Number8015261
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer04/15/2021
Initial Report FDA Received Date03/29/2021
Supplement Report FDA Received Date04/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL ANAT PAT 35MM; ATTUNE PS FEM RT SZ 5 NAR CEM; ATTUNE PS RP INSRT SZ 5 12MM; ATTUNE RP TIB BASE SZ 4 CEM; SMARTSET HV BONE CEMENT 40G; SMARTSET HV BONE CEMENT 40G; ATTUNE MEDIAL ANAT PAT 35MM; ATTUNE PS FEM RT SZ 5 NAR CEM; ATTUNE PS RP INSRT SZ 5 12MM; ATTUNE RP TIB BASE SZ 4 CEM; SMARTSET HV BONE CEMENT 40G; SMARTSET HV BONE CEMENT 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR